Volume 4, Issue 2
The Pullback Asymptotic Behavior of the Solutions for 2D Nonautonomous G-Navier-Stokes Equations

Jinping Jiang, Yanren Hou & Xiaoxia Wang

Adv. Appl. Math. Mech., 4 (2012), pp. 223-237.

Published online: 2012-04

Preview Full PDF 1 815
Export citation
  • Abstract

The pullback asymptotic behavior of the solutions for 2D Nonautonomous G-Navier-Stokes equations is studied, and the existence of its L2- pullback attractors on some bounded domains with Dirichlet boundary conditions is investigated by using the measure of noncompactness. Then the estimation of the fractal dimensions for the 2D G-Navier-Stokes equations is given.

  • Keywords

Pullback attractor G-Navier-Stokes equation fractal dimension the measure of noncompactness bounded domains

  • AMS Subject Headings

76D05 37L30 37B55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-4-223, author = {Jinping Jiang, Yanren Hou and Xiaoxia Wang}, title = {The Pullback Asymptotic Behavior of the Solutions for 2D Nonautonomous G-Navier-Stokes Equations}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2012}, volume = {4}, number = {2}, pages = {223--237}, abstract = {

The pullback asymptotic behavior of the solutions for 2D Nonautonomous G-Navier-Stokes equations is studied, and the existence of its L2- pullback attractors on some bounded domains with Dirichlet boundary conditions is investigated by using the measure of noncompactness. Then the estimation of the fractal dimensions for the 2D G-Navier-Stokes equations is given.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.10-m1071}, url = {http://global-sci.org/intro/article_detail/aamm/116.html} }
TY - JOUR T1 - The Pullback Asymptotic Behavior of the Solutions for 2D Nonautonomous G-Navier-Stokes Equations AU - Jinping Jiang, Yanren Hou & Xiaoxia Wang JO - Advances in Applied Mathematics and Mechanics VL - 2 SP - 223 EP - 237 PY - 2012 DA - 2012/04 SN - 4 DO - http://dor.org/10.4208/aamm.10-m1071 UR - https://global-sci.org/intro/aamm/116.html KW - Pullback attractor KW - G-Navier-Stokes equation KW - fractal dimension KW - the measure of noncompactness KW - bounded domains AB -

The pullback asymptotic behavior of the solutions for 2D Nonautonomous G-Navier-Stokes equations is studied, and the existence of its L2- pullback attractors on some bounded domains with Dirichlet boundary conditions is investigated by using the measure of noncompactness. Then the estimation of the fractal dimensions for the 2D G-Navier-Stokes equations is given.

Jinping Jiang, Yanren Hou & Xiaoxia Wang. (1970). The Pullback Asymptotic Behavior of the Solutions for 2D Nonautonomous G-Navier-Stokes Equations. Advances in Applied Mathematics and Mechanics. 4 (2). 223-237. doi:10.4208/aamm.10-m1071
Copy to clipboard
The citation has been copied to your clipboard